# SDR SWAA2017042513341

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,170 hours, 19,986 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR UPPER WING PANEL ATTACH SUPPORT FORWARD ZEE ANGLE BRACKET CRACKED.  R & R THE ZEE ANGLE IAW SRM.
